# SDR TWAA0018005

- Difficulty date: November 14, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N956U
- Make and model: Doug DC-9-82
- Aircraft serial: 49701
- Aircraft time: 38,690 hours, 19,505 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE FRAME AT STA 1322 WAS CORRODED, LONGERON 29L TO 29R.  REMOVED COROSION PER SPM 6-80-01.  INSTALLED FRAME SPLICE PER SRM 53-03, FIG 2A.
